# SDR 2001UALA02303

- Difficulty date: November 18, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BODY STATION 1480 INNER CHORD ON CIRCUMFERENTIAL FRAME IS DENTED ABOVE STRINGER 26L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
